Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

From automorphisms of Riemann surfaces to smooth 4-manifolds

MATHEMATICAL RESEARCH LETTERS, vol.27, no.3, pp.629-645, 2020 (Journal Indexed in SCI) identifier identifier

SYMPLECTIC GEOGRAPHY PROBLEM IN DIMENSION SIX

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.5, pp.709-713, 2012 (Journal Indexed in SCI) identifier

A new construction of 6-manifolds

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.360, no.8, pp.4409-4424, 2008 (Journal Indexed in SCI) Creative Commons License identifier identifier

Refereed Congress / Symposium Publications in Proceedings

Lif çarpımı ve simplektik manifoldlar

10. Ankara Matematik Günleri, Ankara, Turkey, 11 - 12 June 2015